| Model Number |
0185 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930); Fluid Discharge (2686)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of system revision due to infection.No additional adverse patient effects were reported.This rv lead was explanted.
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of system revision due to infection.No additional adverse patient effects were reported.This rv lead was explanted.Additional information from the field representative indicated that the patient had a dehiscence and fluid discharge.No additional adverse patient effects were reported.This rv lead was explanted.
Additional Manufacturer Narrative
This supplemental report is being filed to correct the a6: race; b5: describe event or problem; and h6: patient codes.